So in actuality this is my 3rd day on the pills not my first but I wanted to post a little background as I did in my previous post. Not much to report. Iâ€™m more nervous about the standard side effects than I am the major ones. The major product side effects are rare and I figure I just really watch myself and listen to my body and if something seems out of the norm I can always stop the pills. Iâ€™m excited about what this might finally do for me and my skin even though I know I will have to get through the first month of skin drama. I have super oily skin by nature so the excessive dryness will be such a change for me and the dreaded â€œit gets worse before it gets better breakoutsâ€ that makes me a little nervous Iâ€™m not gonna lie but in all reality my acne is pretty high on the severity scale anyways so I think I can handle what might be coming at me and I just have to remember itâ€™s temporary. At this point I wake up with anywhere from 2-6 new breakouts everyday! And I mean everyday! So how much worse can it really get for meâ€¦. Today Iâ€™m starting to feel the chemical interaction for the first time though. The first 2 days I didnâ€™t notice a thing. Today I just finished my dose for the 3rd day (Iâ€™m on 60 mg a day) and my entire head and face is pretty itchy! I can feel my skin tightening and getting drier which Iâ€™m sure is causing the tingling and itching. The transition from ridiculously oily to completely dry is definitely starting to kick in and the urge to scratch is pretty hard to ignore. I canâ€™t wait to leave work and get this makeup off and lotion my face to see if I can get the itch to go away but other than that thereâ€™s nothing else noticeable going on. Iâ€™m sure the dryness will continue to get worse but I say hey bring it on I know it will balance out in a few weeks and Iâ€™ll take dryness over this obsessive acne any day!